# SDR RAIA00105017

- Difficulty date: May 21, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Aircraft time: 28,941 hours, 27,818 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: OL3112
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

7145-STL-NO SMOKING/FASTEN SEAT BELT SIGN CIRCUIT BREAKER POPS WHEN NO SMOKING/FASTEN SEAT BELT SIGNS ARE TURNED ON. MAINTENANCE INSPECTED AND DEFERRED SYSTEM IAW ATR42 MEL. MAINTENANCE REPLACED BULBS AT SEAT 2CD NO SMOKING/FASTEN SEAT BELT SIGN.
